It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


Re: An introduction
Sep 27, 2006
@jgr01,
I sympathise with your plight and understand why you no longer want to take depakote but withdrawal is best done with the support of the mental health service, the dosage needs to be slowly reduced and to just stop taking it can be bad news.
Getting benefits isn't very hard and the mental health authority in your area should have someone to help you with this. Don't worry about feeling incapacitated by being on incapacity benefit, during my time on said benefits i have done a lot voluntarily and that can be rewarding with out the stress of obligation.





All times are GMT -7. The time now is 07:07 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!